Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
November 22, 2014, 09:32:30 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 646855
  • Total Topics: 49277
  • Online Today: 194
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Body's sore  (Read 1422 times)

0 Members and 1 Guest are viewing this topic.

Offline Lugzsoo

  • Member
  • Posts: 183
Body's sore
« on: October 08, 2011, 01:23:27 PM »
I'm om epzicom/sustiva  legs r sore and sometimes my arms .is this normal or will it go away .And sometimes I get craps in them could the gym help with this and as anyone as this to .

Offline OneTampa

  • Member
  • Posts: 2,295
  • "Butterflies are free."
Re: Body's sore
« Reply #1 on: October 09, 2011, 02:50:42 PM »
I've been on Sustiva (low dose at 400mg daily) for about 10 years.  I have not experienced soreness in the legs as you described.  The combination of Sustiva with Epzicom you list and the dosage you are taking may be contributing factors.  Perhaps others here and/or your doctor can shed some light.

Take care.
« Last Edit: October 09, 2011, 02:52:43 PM by OneTampa »
"He is my oldest child. The shy and retiring one over there with the Haitian headdress serving pescaíto frito."

Offline newt

  • Member
  • Posts: 3,886
  • the one and original newt
Re: Body's sore
« Reply #2 on: October 09, 2011, 03:27:19 PM »
How long?
"The object is to be a well patient, not a good patient"

Offline Ann

  • Administrator
  • Member
  • Posts: 28,140
  • It just is, OK?
    • Num is sum qui mentiar tibi?
Re: Body's sore
« Reply #3 on: October 09, 2011, 03:43:17 PM »
How long?

Going by Lugzsoo's posting history, he's only been diagnosed and on meds since earlier this year. He lost around 70lbs (currently weighs around 145) and had a CD4 count of around 20. I wouldn't be surprised if his aching is just part of his immune system getting back in shape.
Condoms are a girl's best friend

Condom and Lube Info  



"...health will finally be seen not as a blessing to be wished for, but as a human right to be fought for." Kofi Annan

Nymphomaniac: a woman as obsessed with sex as an average man. Mignon McLaughlin

HIV is certainly character-building. It's made me see all of the shallow things we cling to, like ego and vanity. Of course, I'd rather have a few more T-cells and a little less character. Randy Shilts

Offline Lugzsoo

  • Member
  • Posts: 183
Re: Body's sore
« Reply #4 on: October 09, 2011, 08:00:38 PM »
Well Matt I been on them about 6 mos and there both 600mg a piece .and Ann I never fought of that thanxs .

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.